# SDR 20000515AP048

- Difficulty date: August 23, 1999
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX .625 INCH CRACK AT LEFT OUTBOARD FOREFLAP LOWER LEADING ABOVE NR 1 FLAP TRACK.  FABRICATED AND INSTALLED DOUBLER REPAIR IW SRM 57-50-4 FIG 1.  (M)
